Projective ideals of skew polynomial rings over HNP rings


AKALAN E. , AYDOĞDU P. , MARUBAYASHI H., SARAÇ B. , UEDA A.

COMMUNICATIONS IN ALGEBRA, vol.45, no.6, pp.2546-2556, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1080/00927872.2016.1233216
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.2546-2556

Abstract

Let R be an hereditary Noetherian prime ring (or, HNP-ring, for short), and let S = R[x; sigma] be a skew polynomial ring over R with sigma being an automorphism on R. The aim of the paper is to describe completely the structure of right projective ideals of R[x; sigma] where R is an HNP-ring and to obtain that any right projective ideal of S is of the form Xb[x; sigma], where X is an invertible ideal of S and b is a sigma-invariant eventually idempotent ideal of R.